August  2017, 22(6): 2351-2363. doi: 10.3934/dcdsb.2017103

Oscillation theorems for impulsive parabolic differential system of neutral type

1. 

School of Mathematics and Physics, China University of Geosciences, Wuhan, Hubei 430074, China

2. 

Department of Mathematics, Wayne State University, Detroit, MI 48202, USA

E-mail address: zzhang@math.wayne.edu

Received  June 2016 Revised  July 2016 Published  March 2017

Fund Project: This work is supported in part by the Fundamental Research Funds for the Central Universities, China University of Geosciences (Wuhan) No.2012129100, National Natural Science Foundation of China No.11201436, No.91430216, and No.11471031, and National Basic Research Program of China (973 Program)(2011CB710604)

In this paper, oscillatory properties of solutions to a nonlinear impulsive parabolic differential system of neutral type are investigated. A series of sufficient conditions are established for problems with Robin and Dirichlet boundary conditions. Examples are provided to confirm the validity of the analysis.

Citation: Min Zou, An-Ping Liu, Zhimin Zhang. Oscillation theorems for impulsive parabolic differential system of neutral type. Discrete & Continuous Dynamical Systems - B, 2017, 22 (6) : 2351-2363. doi: 10.3934/dcdsb.2017103
References:
[1]

D. D. Bainov and E. Minchev, Oscillation of the solutions of impulsive parabolic equations, Journal of Computational and Applied Mathematics, 69 (1996), 207-214.

[2]

B. T. Cui and M. A. Han, Oscillation theorems for nonlinear hyperbolic systems with impulses, Nonlinear Analysis: Real World Applications, 9 (2008), 94-102.

[3]

B. T. Cui and Y. H. Yu, Oscillations of certain hyperbolic partial differential equations of neutral type, Acta Applicandae Mathematicae, 19 (1996), 80-88.

[4]

X. L. Fu and L. Q. Zhang, Force oscillation for impulsive hyperbolic boundary value problems with delay, Applied Mathematics and Computation, 158 (2004), 761-780.

[5]

M. X. He and A. P. Liu, Oscillation of hyperbolic functional differential equations, Applied Mathematics and Computation, 142 (2003), 205-224.

[6]

V. Lakshmikantham, D. Bainov and P. S. Simeonov, Theory of Impulsive Differential Equations, World Scientific, Singapore, 1989.

[7]

W. N. Li, On the force oscillation of solutions for systems of impulsive parabolic differential equations with several delays, Journal of Computational and Applied Mathematics, 181 (2005), 46-57.

[8]

A. P. Liu, Oscillations of certain hyperbolic delay differential equations with damping term, Mathematics Applications, 9 (1996), 321-324.

[9]

A. P. Liu and S. C. Cao, Oscillations of the solutions of hyperbolic partial differential equations of neutral type, Chinese Quarterly Journal of Mathematics, 17 (2002), 7-13.

[10]

A. P. Liu and M. X. He, Oscillation of the solutions of nonlinear delay hyperbolic patrial differential equations of neutral type, Applied Mathematics and Mechanics, 23 (2002), 678-685.

[11]

A. P. LiuT. Liu and M. Zou, Oscillation of nonlinear impulsive parabolic differential equations of neutral type, Rocky Mountain Journal of Mathematics, 41 (2011), 833-850.

[12]

A. P. LiuQ. X. Ma and M. X. He, Oscillation of nonlinear impulsive parabolic equations of neutral type, Rocky Mountain Journal of Mathematics, 36 (2006), 1011-1026.

[13]

A. P. LiuL. Xiao and T. Liu, Oscillation of nonlinear impulsive hyperbolic differential equations with several delays, Electronic Journal of Differential Equations, 24 (2004), 1-6.

[14]

J. R. Yan and C. H. Kou, Oscillation of solutions of delay impulsive differential equations, Journal of Mathematical Analysis and Applications, 254 (2001), 358-370.

[15]

M. ZouT. ChangY. L. Li and A. P. Liu, Necessary and sufficient condition for oscillation of impulsive delay hyperbolic differential system, Annals of Differential Equations, 23 (2007), 608-611.

[16]

M. ZouA. P. LiuL. H. He and Y. L. Li, Oscillation for boundary value problem of impulsive delay parabolic differential system, Journal of Natural Science of Heilongjiang University, 23 (2006), 528-531.

show all references

References:
[1]

D. D. Bainov and E. Minchev, Oscillation of the solutions of impulsive parabolic equations, Journal of Computational and Applied Mathematics, 69 (1996), 207-214.

[2]

B. T. Cui and M. A. Han, Oscillation theorems for nonlinear hyperbolic systems with impulses, Nonlinear Analysis: Real World Applications, 9 (2008), 94-102.

[3]

B. T. Cui and Y. H. Yu, Oscillations of certain hyperbolic partial differential equations of neutral type, Acta Applicandae Mathematicae, 19 (1996), 80-88.

[4]

X. L. Fu and L. Q. Zhang, Force oscillation for impulsive hyperbolic boundary value problems with delay, Applied Mathematics and Computation, 158 (2004), 761-780.

[5]

M. X. He and A. P. Liu, Oscillation of hyperbolic functional differential equations, Applied Mathematics and Computation, 142 (2003), 205-224.

[6]

V. Lakshmikantham, D. Bainov and P. S. Simeonov, Theory of Impulsive Differential Equations, World Scientific, Singapore, 1989.

[7]

W. N. Li, On the force oscillation of solutions for systems of impulsive parabolic differential equations with several delays, Journal of Computational and Applied Mathematics, 181 (2005), 46-57.

[8]

A. P. Liu, Oscillations of certain hyperbolic delay differential equations with damping term, Mathematics Applications, 9 (1996), 321-324.

[9]

A. P. Liu and S. C. Cao, Oscillations of the solutions of hyperbolic partial differential equations of neutral type, Chinese Quarterly Journal of Mathematics, 17 (2002), 7-13.

[10]

A. P. Liu and M. X. He, Oscillation of the solutions of nonlinear delay hyperbolic patrial differential equations of neutral type, Applied Mathematics and Mechanics, 23 (2002), 678-685.

[11]

A. P. LiuT. Liu and M. Zou, Oscillation of nonlinear impulsive parabolic differential equations of neutral type, Rocky Mountain Journal of Mathematics, 41 (2011), 833-850.

[12]

A. P. LiuQ. X. Ma and M. X. He, Oscillation of nonlinear impulsive parabolic equations of neutral type, Rocky Mountain Journal of Mathematics, 36 (2006), 1011-1026.

[13]

A. P. LiuL. Xiao and T. Liu, Oscillation of nonlinear impulsive hyperbolic differential equations with several delays, Electronic Journal of Differential Equations, 24 (2004), 1-6.

[14]

J. R. Yan and C. H. Kou, Oscillation of solutions of delay impulsive differential equations, Journal of Mathematical Analysis and Applications, 254 (2001), 358-370.

[15]

M. ZouT. ChangY. L. Li and A. P. Liu, Necessary and sufficient condition for oscillation of impulsive delay hyperbolic differential system, Annals of Differential Equations, 23 (2007), 608-611.

[16]

M. ZouA. P. LiuL. H. He and Y. L. Li, Oscillation for boundary value problem of impulsive delay parabolic differential system, Journal of Natural Science of Heilongjiang University, 23 (2006), 528-531.

[1]

Saroj Panigrahi, Rakhee Basu. Oscillation results for second order nonlinear neutral differential equations with delay. Conference Publications, 2015, 2015 (special) : 906-912. doi: 10.3934/proc.2015.0906

[2]

R.S. Dahiya, A. Zafer. Oscillation theorems of higher order neutral type differential equations. Conference Publications, 1998, 1998 (Special) : 203-219. doi: 10.3934/proc.1998.1998.203

[3]

T. Candan, R.S. Dahiya. Oscillation of mixed neutral differential equations with forcing term. Conference Publications, 2003, 2003 (Special) : 167-172. doi: 10.3934/proc.2003.2003.167

[4]

Yuri V. Rogovchenko, Fatoş Tuncay. Interval oscillation of a second order nonlinear differential equation with a damping term. Conference Publications, 2007, 2007 (Special) : 883-891. doi: 10.3934/proc.2007.2007.883

[5]

Yunfei Peng, X. Xiang. A class of nonlinear impulsive differential equation and optimal controls on time scales. Discrete & Continuous Dynamical Systems - B, 2011, 16 (4) : 1137-1155. doi: 10.3934/dcdsb.2011.16.1137

[6]

Nicola Guglielmi, Christian Lubich. Numerical periodic orbits of neutral delay differential equations. Discrete & Continuous Dynamical Systems - A, 2005, 13 (4) : 1057-1067. doi: 10.3934/dcds.2005.13.1057

[7]

Fuke Wu, Shigeng Hu. The LaSalle-type theorem for neutral stochastic functional differential equations with infinite delay. Discrete & Continuous Dynamical Systems - A, 2012, 32 (3) : 1065-1094. doi: 10.3934/dcds.2012.32.1065

[8]

Angelo B. Mingarelli. Nonlinear functionals in oscillation theory of matrix differential systems. Communications on Pure & Applied Analysis, 2004, 3 (1) : 75-84. doi: 10.3934/cpaa.2004.3.75

[9]

Jan Čermák, Jana Hrabalová. Delay-dependent stability criteria for neutral delay differential and difference equations. Discrete & Continuous Dynamical Systems - A, 2014, 34 (11) : 4577-4588. doi: 10.3934/dcds.2014.34.4577

[10]

Mustafa Hasanbulli, Yuri V. Rogovchenko. Classification of nonoscillatory solutions of nonlinear neutral differential equations. Conference Publications, 2009, 2009 (Special) : 340-348. doi: 10.3934/proc.2009.2009.340

[11]

Jean-François Couchouron, Mikhail Kamenskii, Paolo Nistri. An infinite dimensional bifurcation problem with application to a class of functional differential equations of neutral type. Communications on Pure & Applied Analysis, 2013, 12 (5) : 1845-1859. doi: 10.3934/cpaa.2013.12.1845

[12]

István Győri, Ferenc Hartung, Nahed A. Mohamady. Boundedness of positive solutions of a system of nonlinear delay differential equations. Discrete & Continuous Dynamical Systems - B, 2018, 23 (2) : 809-836. doi: 10.3934/dcdsb.2018044

[13]

Tomás Caraballo, José Real, T. Taniguchi. The exponential stability of neutral stochastic delay partial differential equations. Discrete & Continuous Dynamical Systems - A, 2007, 18 (2&3) : 295-313. doi: 10.3934/dcds.2007.18.295

[14]

Hernán R. Henríquez, Claudio Cuevas, Alejandro Caicedo. Asymptotically periodic solutions of neutral partial differential equations with infinite delay. Communications on Pure & Applied Analysis, 2013, 12 (5) : 2031-2068. doi: 10.3934/cpaa.2013.12.2031

[15]

Miguel V. S. Frasson, Patricia H. Tacuri. Asymptotic behaviour of solutions to linear neutral delay differential equations with periodic coefficients. Communications on Pure & Applied Analysis, 2014, 13 (3) : 1105-1117. doi: 10.3934/cpaa.2014.13.1105

[16]

John R. Graef, R. Savithri, E. Thandapani. Oscillatory properties of third order neutral delay differential equations. Conference Publications, 2003, 2003 (Special) : 342-350. doi: 10.3934/proc.2003.2003.342

[17]

Baruch Cahlon. Sufficient conditions for oscillations of higher order neutral delay differential equations. Conference Publications, 1998, 1998 (Special) : 124-137. doi: 10.3934/proc.1998.1998.124

[18]

Stéphane Junca, Bruno Lombard. Stability of neutral delay differential equations modeling wave propagation in cracked media. Conference Publications, 2015, 2015 (special) : 678-685. doi: 10.3934/proc.2015.0678

[19]

Xiaowei Tang, Xilin Fu. New comparison principle with Razumikhin condition for impulsive infinite delay differential systems. Conference Publications, 2009, 2009 (Special) : 739-743. doi: 10.3934/proc.2009.2009.739

[20]

Jiaohui Xu, Tomás Caraballo. Long time behavior of fractional impulsive stochastic differential equations with infinite delay. Discrete & Continuous Dynamical Systems - B, 2019, 24 (6) : 2719-2743. doi: 10.3934/dcdsb.2018272

2017 Impact Factor: 0.972

Metrics

  • PDF downloads (5)
  • HTML views (1)
  • Cited by (0)

Other articles
by authors

[Back to Top]